MathSciNet Relay Station
MathSciNet bibliographic data
MR2207600 (2006j:65407) 65R20 (45K05)
Jackiewicz, Z.; Rahman, M.; Welfert, B. D. Numerical solution of a Fredholm integro-differential equation modelling neural networks. Appl. Numer. Math. 56 (2006), no. 3-4, 423–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement